# SDR PCAA0109105

- Difficulty date: September 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 27,961 hours, 31,652 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROC- FLIGHT 3555.  CREW REPORTED UPON LANDING CAPTAINS YOKE ROLLED 90 DEGREES TO THE LEFT, FIRST OFFICERS YOKE REMAINED CENTERED.  MAINTENANCE INSPECTED AREA, CYCLED DISCONNECT HANDLE.  CABLE TENSIONS FOUND TO BE WITHIN SERVICE BULLETIN LIMITS.  CLUTCH ENGAGEMENT AT .063 IN.  GREASE AND OIL CLEANED FROM CLUTCH PLATES.  RETURN SPRING REPLACED.  ALL WORK PERFORMED IN ACCORDANCE WITH DEHAVILLAND SERVICE BULLETIN 8-27-79 AND DASH 8 MAINTENANCE MANUAL 27-16-00.  AIRCRAFT RETURNED TO SERVICE.
